# SDR ASAA2023031542383

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 6,808 hours, 2,103 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED FOR APPROXIMATELY 20 SECONDS, LEFT FMC RESTORED ITSELF PRIOR TO RUNNING QRH. GROUNDED - YES. ACCOMPLISHED FMC OPS TEST REF B737-9 AMM 34-61-00 OPS NML, NO HISTORY PAST 30 DAYS.
